# SDR WL7R200600001

- Difficulty date: October 5, 2006
- Submitted: October 24, 2006
- Operation: General aviation
- Filed by: Winslow Marine Products Corporation, repair station WL7R957N
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 1218FAUL03011
- Part serial: 12UL00189
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LIFE RAFT HAD A PARACHUTE CORD TIED AROUND THE INFLATABLE PORTION OF THE LIFE RAFT, WHICH WOULD HAVE CAUSED THE LIFE RAFT TO STRANGLE AND THE LIFE RAFT WOULD HAVE FAILED TO DEPLOY.
